# SDR 96ZZZX1196

- Difficulty date: February 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 220 - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, RT MLG AND DOOR LIGHTS REMAINED ILLUMINATED.  CYCLED LANDING GEAR.  FOUND RT MLG DOOR SWITCH AND TARGET DIRTY.  CLEANED DOOR SWITCH AND TARGET.  DOOR LIGHT INDICATION THEN CHECKED NORMAL.  CHECK C - 4-9-95 - MCI.
